×

Found 1,255 Documents (Results 1–100)

100
MathJax

On two direct limits relating pseudo-Jacobi polynomials to Hermite polynomials and the pseudo-Jacobi oscillator in a homogeneous gravitational field. (English. Russian original) Zbl 1487.33010

Theor. Math. Phys. 210, No. 1, 121-134 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 140-155 (2022).
MSC:  33C45
PDF BibTeX XML Cite
Full Text: DOI

New classes of function spaces and singular operators. (English. Russian original) Zbl 07542554

Trans. Mosc. Math. Soc. 2021, 273-288 (2021); translation from Tr. Mosk. Mat. O.-va 82, No. 2, 329-348 (2021).
MSC:  47G10 26C05 47B10
PDF BibTeX XML Cite
Full Text: DOI

On the theory of Gordan-Noether on homogeneous forms with zero Hessian (Improved Version). (English) Zbl 1455.14118

Kuroda, Shigeru (ed.) et al., Polynomial rings and affine algebraic geometry. Selected papers based on the presentations at the conference, PRAAG 2018, Tokyo, Japan, February 12–16, 2018. Cham: Springer. Springer Proc. Math. Stat. 319, 73-107 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Discrete Schrödinger operator on a tree, Angelesco potentials, and their perturbations. (English. Russian original) Zbl 1458.39015

Proc. Steklov Inst. Math. 311, 1-9 (2020); translation from Tr. Mat. Inst. Steklova 311, 5-13 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Majorization for compact and weakly compact polynomials on Banach lattices. (English) Zbl 1454.46041

Buskes, Gerard (ed.) et al., Positivity and noncommutative analysis. Festschrift in honour of Ben de Pagter on the occasion of his 65th birthday. Based on the workshop “Positivity and Noncommutative Analysis”, Delft, The Netherlands, September 26–28, 2018. Cham: Birkhäuser. Trends Math., 339-348 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification